• question-icon

    What causes spotting after taking I-pill?

default
Posted on Tue, 31 May 2016 in Pregnancy
Question: i had sex with my bf after which i took an i-pill within on the third day..a week after i see spotting/brown discharge..do i need to worry ? am i prgnant?
doctor
Answered by Dr. Manisha Jain 31 minutes later
Brief Answer:
Urine pregnancy test advised

Detailed Answer:
Hello dear, thanks for trusting health care magic.
It is common after I pill intake but still do a urine pregnancy test.
In case negative nothing to worry but in future use condom or start taking pills regularly.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Manisha Jain
  • Q - How to get pregnant in old age?

  • Q - Does taking I-pill affect future pregnancy?

  • Q - Suggest home remedies for anemia

  • Q - Do I need to use contraceptives after a tubectomy?

  • Q - What does these ultrasound of cervix indicate?

  • Q - What is a complex ovarian cyst?

  • Q - Suggest treatment for swelling in clitoris due to an UTI

  • Q - Suggest treatment for anxiety and severe depression

  • Q - Does non-penetrative sex lead to pregnancy?

  • Q - What do small cluster of yellow spots near the vagina indicate?

backtotop2